# SDR UALA2011010700108

- Difficulty date: January 7, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 63,665 hours, 11,745 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 217
- Condition: Faulty
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF RADIO WILL NOT COUPLE UP TO TUNE A FREQUENCY.  SUSPECT BAD COUPLER, REPLACED RIGHT HF COUPLER PER MM.  RADIO CHECKS OKAY.
